# SDR 2DYA2018012134001

- Difficulty date: November 14, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 SMALL EMERG EXIT LIGHT AFT OF CARGO DOOR, EXTERIOR INOP. RELAMPED SMALL EMERGENCY LIGHT AFT OF REAR CARGO DOOR IAW AMM 33-31-06. OPS CHECK OK
